Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    going off the pill
    avatar
    An_249793 posted:
    it it normal after going off the pill to have two 42 day cycles and miss one completely and not be pregnant?
    Reply
     
    avatar
    georgiagail responded:
    It is normal to have irregular cycles (or NO menstrual periods) for a while after stopping oral contraceptives.

    Remember that while you were on these, the hormones in these controlled when you bled, not your own body. Once off of these, it can take your body a while to adjust to life without these.

    Of course if you have stopped the birth control and are now engaging in unprotected intercourse there is always a possibility of pregnancy.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.